Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 39 found articles
 
 
  Higher-order symmetric duality with cone constraints
 
 
Title: Higher-order symmetric duality with cone constraints
Author: Gulati, T.R.
Gupta, S.K.
Appeared in: Applied mathematics letters
Paging: Volume 22 (2009) nr. 5 pages 6 p.
Year: 2009
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands